# SDR AMTA200700237

- Difficulty date: May 16, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N701TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Aircraft time: 104,758 hours, 21,396 cycles
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE FAILED TO DEPLOY ON TEST (AUTO AND MANUAL).  REINSTALLED SLIDE SN 004456 FOR EVACUATION TEST IAW MM 25-61-01.  (K)  REPLACED SLIDE IAW MM 25-61-01.  (K)
